This paper proposed two new and simple solution methods to solve a fuzzy system of linear equations having fuzzy coefficients and crisp variables using a polynomial parametric form of fuzzy numbers. Related theorems are stated and proved. The proposed methods are used to solve example problems. The results obtained are also compared with the known solutions and are found to be in good agreement.
Behera, Diptiranjan and Chakraverty, S.
Solution of Fuzzy System of Linear Equations with Polynomial Parametric Form,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 7,
2, Article 12.
Available at: https://digitalcommons.pvamu.edu/aam/vol7/iss2/12